EconPapers    
Economics at your fingertips  
 

On Weakly ( ð ¶, 𠜓, 𠜙 ) -Contractive Mappings in Ordered Partial Metric Spaces

Erdal Karapınar and Wasfi Shatanawi

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

We introduce the notion of weakly ( ð ¶ , 𠜓 , 𠜙 ) -contractive mappings in ordered partial metric spaces and prove some common fixed point theorems for such contractive mappings in the context of partially ordered partial metric spaces under certain conditions. We give some common fixed point results of integral type as an application of our main theorem. Also, we give an example and an application of integral equation to support the useability of our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/495892.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/495892.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:495892

DOI: 10.1155/2012/495892

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:495892